# SDR 95ZZZX1477

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 18500MAE1
- Condition: Corroded
- Location: Fs 520 S26l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED ALONG UPPER EDGE BETWEEN FS 500B AND FS 520, S26L.  INSTALLED NEW INTERCOSTAL IAW SRM 51-10-01.
